25302 articles – 19554 references  [version française]
.:. Browse > By author > Morier-Genoud .:.
10 documents ordered by :

fulltext access Orthogonal designs and a cubic binary function
Morier-Genoud S. et al
IEEE Trans. Inform. Theory 59, 3 (2013) 1583--1589 [hal-00864648 - version 1]
fulltext access 2-Frieze patterns and the cluster structure of the space of polygons
Morier-Genoud S. et al
Ann. Inst. Fourier (Grenoble) 62, 3 (2012) 937--987 [hal-00864650 - version 1]
Symmetries, Integrable Systems and Representations
Iohara K. et al
(2012) 637 [hal-00769221 - version 1]
fulltext access A series of algebras generalizing the octonions and Hurwitz-Radon identity
Morier-Genoud S. et al
omm. Math. Phys. 306, 1 (2011) 83--118 [hal-00864661 - version 1]
fulltext accessible on an other server New solutions to the Hurwitz problem on square identities
Lenzhen A. et al
Journal of Pure and Applied Algebra 215, 12 (2011) 2903-2911 [hal-00695590 - version 1]
fulltext access Universal Enveloping Algebras of Lie Antialgebras
Leidwanger S. et al
[hal-00423722 - version 2] (12/07/2010)
fulltext access Graded commutative algebras: examples, classification, open problems
Morier-Genoud S. et al
XXVIII Workshop Geometrical Methods in Mathematical Physics., Pologne (2009) [hal-00417184 - version 1]
fulltext access Simple graded commutative algebras
Morier-Genoud S. et al
[hal-00376589 - version 3] (07/05/2009)
fulltext access Well, Papa, can you multiply triplets?
Morier-Genoud S. et al
[hal-00335502 - version 1] (2008-10-29)
fulltext access Geometric lifting of the canonical basis and semitoric degenerations of Richardson varieties
Morier-Genoud S.
[hal-00004804 - version 3] (2005-10-19)